Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on the regularity of the div-curl system


Authors: Irina Mitrea and Marius Mitrea
Journal: Proc. Amer. Math. Soc. 137 (2009), 1729-1733
MSC (2000): Primary 35B65, 58A10; Secondary 35F05, 42B20
Published electronically: November 4, 2008
MathSciNet review: 2470831
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: As a limiting case of the classical Calderón-Zygmund theory, in this note we study the Besov regularity of differential forms $ u$ for which $ du$ and $ \delta u$ have absolutely integrable coefficients in $ {\mathbb{R}}^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B65, 58A10, 35F05, 42B20

Retrieve articles in all journals with MSC (2000): 35B65, 58A10, 35F05, 42B20


Additional Information

Irina Mitrea
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
Email: im3p@virginia.edu

Marius Mitrea
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211
Email: marius@math.missouri.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09671-8
PII: S 0002-9939(08)09671-8
Keywords: Differential forms, div-curl system, Besov spaces, regularity, embeddings
Received by editor(s): June 3, 2008
Published electronically: November 4, 2008
Additional Notes: The first author was partially supported by NSF grant DMS-0547944
The second author was partially supported by NSF grants DMS-90400639 and DMS-FRG-0456306
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society